Inequalities of Jensen type for \(AH\)-convex functions

Authors

  • Sever Dragomir Victoria University

Keywords:

Convex functions, Integral inequalities, AH-Convex functions.

Abstract

Some integral inequalities of Jensen type for AH-convex functions defined on intervals of real line are given.

Applications for power and logarithm functions are provided as well. Some inequalities for functions of selfadjoint operators in Hilbert spaces are also established.

Downloads

Download data is not yet available.

References

S. Abramovich, Convexity, subadditivity and generalized Jensen’s inequality. Ann. Funct. Anal. 4 (2013), no. 2, 183-194, http://dx.doi.org/10.15352/afa/1399899535

J. M. Aldaz, A measure-theoretic version of the Dragomir-Jensen inequality. Proc. Amer. Math. Soc. 140 (2012), no. 7, 2391-2399, http://dx.doi.org/10.1090/s0002-9939-2011-11088-8

V. Cirtoaje, The best lower bound for Jensen’s inequality with three fixed ordered variables. Banach J. Math. Anal. 7 (2013), no. 1, 116-131, http://dx.doi.org/10.15352/bjma/1358864553

S. S. Dragomir, A converse result for Jensen’s discrete inequality via Gruss’ inequality and applications in information theory. An. Univ. Oradea Fasc. Mat. 7 (1999/2000), 178-189.

S. S. Dragomir, On a reverse of Jessen’s inequality for isotonic linear functionals, J. Ineq. Pure & Appl. Math., 2 (2001), No. 3, Article 36.

S. S. Dragomir, A Gruss type inequality for isotonic linear functionals and applications. Demonstratio Math. 36 (2003), no. 3, 551–562. Preprint RGMIA Res. Rep. Coll. 5 (2002), Suplement, Art. 12, http://rgmia.org/v5(E).php

S. S. Dragomir, Bounds for the deviation of a function from the chord generated by its extremities. Bull. Aust. Math. Soc. 78 (2008), no. 2, 225-248, http://dx.doi.org/10.1017/s0004972708000671

S. S. Dragomir, Bounds for the normalized Jensen functional. Bull. Austral. Math. Soc. 74 (3) (2006), 471-476.

S. S. Dragomir, Reverses of the Jensen inequality in terms of first derivative and applications. Acta Math. Vietnam. 38 (2013), no. 3, 429-446, http://dx.doi.org/10.1007/s40306-013-0029-9

S. S. Dragomir, Some reverses of the Jensen inequality with applications. Bull. Aust. Math. Soc. 87 (2013), no. 2, 177-194, http://dx.doi.org/10.1017/s0004972712001098

S. S. Dragomir, A refinement and a divided difference reverse of Jensen’s inequality with applications, accepted Rev. Colomb. Mate., Preprint RGMIA Res. Rep Coll. 14 (2011), Art 74, http://rgmia.org/papers/v14/v14a74.pdf

S. S. Dragomir and N. M. Ionescu, Some converse of Jensen’s inequality and applications. Rev. Anal. Numer. Theor. Approx. 23 (1994), no. 1, 71-78, http://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art7

G. Helmberg, Introduction to Spectral Theory in Hilbert Space, John Wiley, New York, 1969.

L. Horvath, A new refinement of discrete Jensen’s inequality depending on parameters. J. Inequal. Appl. 2013 , 2013:551, 16 pp., http://dx.doi.org/10.1186/1029-242x-2013-551

K. M. Adil, S. Khalid and J. Pecaric, Improvement of Jensen’s inequality in terms of Gateaux derivatives for convex functions in linear spaces with applications. Kyungpook Math. J. 52 (2012), no. 4, 495–511, http://dx.doi.org/10.5666/kmj.2012.52.4.495

M. V. Mihai, Jensen’s inequality for fixed convex functions of two real variables. Acta Univ. Apulensis Math. Inform. No. 34 (2013), 179-183.

M. Kian, Operator Jensen inequality for superquadratic functions. Linear Algebra Appl. 456 (2014), 82-87, http://dx.doi.org/10.1016/j.laa.2012.12.011

C. P. Niculescu, An extension of Chebyshev’s inequality and its connection with Jensen’s inequality. J. Inequal. Appl. 6 (2001), no. 4, 451-462, http://dx.doi.org/10.1155/s1025583401000273

Z. Pavic, The applications of functional variants of Jensen’s inequality. J. Funct. Spaces Appl. 2013 , Art. ID 194830, 5 pp., http://dx.doi.org/10.1155/2013/194830

F. Popovici and C.-I. Spiridon, The Jensen inequality for (M, N)-convex functions. An. Univ. Craiova Ser. Mat. Inform. 38 (2011), no. 4, 63-66.

R. Sharma, On Jensen’s inequality for positive linear functionals. Int. J. Math. Sci. Eng. Appl. 5 (2011), no. 5, 263-271.

S. Simic, On a global upper bound for Jensen’s inequality, J. Math. Anal. Appl. 343 (2008), 414-419, http://dx.doi.org/10.1016/j.jmaa.2008.01.060

G. Zabandan and A. Kilicman, A new version of Jensen’s inequality and related results. J. Inequal. Appl. 2012 , 2012:238, 7 pp., http://dx.doi.org/10.1186/1029-242x-2012-238

Downloads

Published

2016-12-09

How to Cite

Dragomir, S. (2016). Inequalities of Jensen type for \(AH\)-convex functions. J. Numer. Anal. Approx. Theory, 45(2), 128–146. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1085

Issue

Section

Articles